Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Recent advances in nonlinear elliptic and parabolic problems. Edited by: Bénilan, P; Chipot, M; Evans, L; Pierre, M. Harlow, 1989. ISBN 0-582-03538-4.

Full text not available from this repository.


Other titles:Proceedings of an international conference, Nancy, France, March 1988.
Item Type:Edited Scientific Work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Uncontrolled Keywords:Nonlinear elliptic problems; Parabolic problems; Proceedings; Conference; Nancy (France)
Date:1989
Deposited On:20 Jan 2010 13:58
Last Modified:04 Apr 2012 14:57
Publisher:Longman Scientific & Technical
Series Name:Pitman Research Notes in Mathematics Series
Volume:208
Number of Pages:340
ISSN:0269-3674
ISBN:0-582-03538-4
Related URLs:http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0676.00010
https://biblio.unizh.ch:443/F/?local_base=UZH01&con_lng=GER&func=find-b&find_code=SYS&request=001253679

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page